		Ho for				
	THE BUS STOP THEATRE COOP	THE COMPANY HOUSE	PLAN B HALIFAX COOP	THE RAINBOW ROOM		
SEPTEMBER 1ST	8-00PM Speaking In Tongues: African Nova Scotian Storytellers (70 min) 9-40PM The Princess Show (60 min) 11-100PM FINISE TAILK SHOW: LUF AT THE BUS STOP THEATRE Atlantic Fringe Opening Night & The HIT List Launch Party!	7-45PM Stood Up (40min) 8:55PM The Mom Show (30min) 9:55PM Tm Only One Man (60min) 11:25PM My First Last Waltz Or The Queer Ages (40min)	B:30PM A Millennial's Guide To Skyping Your Life (50min) 9:50PM Hummingbird (50min) 11:10PM Noel James, What's Welsh for Funny? (55min)	8:30PM Perk up, pianist! (60min) 10:00PM Illustrated Lady (60min) 11:30PM Butterscotch Palace (40min)		
SEPTEMBER 2ND	7-00PM Speaking In Tongues: African Nova Scotian Storyfellers (70 min) 8-40PPM Merrill We Pance About (60 min) 10-10PM (allaghant) And the Wings of the Butterfly (60 min) 11-40PM SwordPlay: A Play of Swords (60 min)	7:00PM I'm Only One Man (60min) 8:30PM The Horn Show (30min) 9:30PM Stood Up (40min) 10:40PM My First Last Waltz Or The Queer Ages (40min)	7:10PM I'M CHE GUEVARA, GOD-DAMN III (40min) 8:20PM A Milennial's Guide To Skyping Your Life (50min) 9:40PM (Gues Last Might (45min) 10:55PM Noel James, What's Welsh for Funny? (55min)	5:30PM Mel Malarkey Gets The Burn's Rush (60min) 7:00PM Perk Np. pianist! (60min) 8:30PM The Quitter (55min) 9:55PM Operation 87 (55min) 11:15PM Butterscotch Palace (40min)		
SEPTEMBER 3RD	12-00PM SwordPlay: A Play of Swords (50 min) 1-30PM Merrily We Prance About (50 min) 3-00PM Callaghant! And the Wings of the Bottlerfly (50 min) 4-30PM Speaking in fongues: African Alwa Scotian Storytellers (70 min) 7-00PM The Princess Show (60 min) 8-30PM NOUN (70 min) 11-50PM MON (70 min) 11-50PM SwordPlay: A Play of Swords (60 min)	7.20PM God Made Me This Way (55min) 8.45PM I'M Only One Man (60min) 10:15PM My First Last (Malty Of The Queer Ages (40min) 12:00AM MIDNIGHT MOVIE: "On the Fringe"	12:40PM Going West (\$Omin) 2:00PM GOING (\$Omin) 2:00PM GOING (\$OUTSAND) 3:10PM (GUESS Last Night (\$Omin) 4:25PM Noel James, What's Wesh for Funny? (\$Smin) 7:00PM IT'S GREEK TO RE (\$Omin) 8:15PM Noel James, What's Wesh for Funny? (\$Smin) 9:40PM Going West (\$Omin) 11:00PM FRINGE TALK SHOW: LIVE AT PLAN B	12:30PM Mel Malarkey Gets The Bum's Rush (60min) 2:00PM Perk up, pianist! (60min) 3:30PM Blustrated Lady (60min) 6:25PM Butterscotch Palace (40min) 7:35PM Openation (8 (55min) 8:55PM The Gutter (55min) 10:20PM The Space Between (85min)		
SEPTEMBER 4TH	12:00PM Speaking In Tongues: African Nova Sotian Storyfellers (70 min) 1-00PM NOUN (70 min) 3-20PM Merrity We Prance About (60 min) 3-20PM Merrity We Prance About (60 min) 6-20PM Speaking In Tongues: African Nova Sotian Storyfellers (70) 8-00PM Everybody Dies in December (60 min) 9-30PM Callaghant: And the Wings of the Butterfly (60 min) 1-00PM NOUN (70 min)	7:00PM My First Last Waltz Or The Queer Ages (40min) 8:10PM God Made Ne This Way (55min) 9:35PBM 'm Ohly Ne Man (60min) 11:00PM RRINGE TAIK SHOW: LIVE AT THE COMPANY HOUSE	2.40PM Going West (50min) 4.00PM Noel James, What's Welsh for Funny? (55min) 7.00PM YN CEURVARA, 600-DAMM IT! (40min) 8.10PM I Guess Last Night (45min) 9.25PM IT'S GREEK TO ME (45min)	3:00PM Mel Malarkey Gets The Bum's Rush (60min) 4:30PM The Space Belween (85min) 6:25PM Operation 87 (55min) 7:45PM The Dutter (55min) 9:10PM Pierk up, planist! (60min) 10:40PM Illustrated Lady (60min)		
SEPTEMBER 5TH	12:00PM Mertily We Prance About (6 min 0) 1:30PM Speaking in Tongues: African Nove Scotlan Scorvelless (70 min) 3:10PM NOUN (70 min) 4:50PM Even-Pody (Pies in December (60 min) 6:40PM Mertily We Prance About (60 min) 6:40PM Mertily We Prance About (60 min) 9:40PM the Princess Snow (60 min) 9:40PM the Princess Snow (60 min)	6-15PM The Morn Show (30min) 7-15PM Stood Up (40min) 8-25PM of Madde Me This Way (55min) 9-50PM I'm Only One Man (60min)	2:00PM I'M GHE GUEVARA, GOD-DAMN ITI (40min) 3:10PM A Millennia's Guide To Skyping Your Life (50min) 4:30PM Going West (50min) 6:50PM ITS GEEKT OF MC (45min) 8:50PM IN ABUTE (50min) 8:50PM IN ABUTE (50min) 8:50PM IN GUE	2:35PM Mel Malarkey Gets The Burn's Rush (60min) 4:05PM The Space Between (85min) 6:00PM Perk up, plantst! (60min) 7:30PM Illustrated Lady (60min) 9:00PM The Quitter (55min) 10:25PM Operation 87 (55min)		
SEPTEMBER 6TH	10-00AM Playwriting Workshop with Marion Johnson (2 Hours) 1-00PM Introduction to Crowdinading Gilbours) 6-20PM Speaking in Grogues African Nova Scotlan Storytellers (70 min) 8-00PM Callaghant And the Wings of the Butterfly (60 min) 9-30PM Merrilly Me Pance About (60 min) 11-00PM The Princess Show (60 min)	7:30PM Laugh House: Underground Uprising (Zhours) 10:00PM A Bitter Strew (G0min) 11:30PM The Mom Show (30min)	7-05PM Going West (50min) 8-25PM IT'S GEEKT 10 Mc (45min) 9-40PM Dark Matter (55min) 10-30PM Noel James, What's Welsh for Funny? (55min)	6:55PM The Space Between (85min) 8:50PM The Quitter (55min) 10:15PM Butterscotch Palace (40min) 11:25PM Perk up, planist! (60min)		
SEPTEMBER 7TH	10-00AM Learn The Language of Tech Worshop (2 Hours) 1-00PM The Way You Tell "Tim A Storytelling Masterclass with Gerald Harris G Hours) 5-00PM Everybody Dies in December (60 min) 6-33PM Speaking in Tongez, African Nova Scotian Storytelles (70 min) 8-15PM Callaghan Hand the Wings of the Butterfly (60 min) 11-15PM Merrily We Prance About (60 min)	7.45PM A Bitter Shrew (60min) 9.15PM A Drag Queen Stole My Dress (60min) 10:45PM Stood Up (40min)	7:30PM Dark Matter ('Smin) 8:20PM A Millennial's Guide To Skyping Your Life ('Smin) 9-40PM I Guess Last Night (45min) 10:55PM Going West (50min)	7:30PM Illustrated Lady (60min) 9:00PM Perk up, pianist! (60min) 10:30PM Operation 87 (55min)		
SEPTEMBER BTH	10:00AM Playwriting People: Creating Theatre based on Lived Experiences (3 Hours) 1:00PM Cinematic Action on Stage Worshop G Hours) 5:30PM SwordPlars A Play of Swords (60 min) 7:00PM Merrity We Prance About (60 min) 6:30PM The Princes Show (60 min) 10:00PM Everybody Dies in December (60 min) 11:30PM Altention Seeker (60 min)	6:30PM A Bitter Shrew (60min) 8:00PM BOMMIS (90min) 10:00PM Stood Up (40min) 11:10PM I'm Unity One Man (60min)	6:35PM Noel James, Whal's Welsh for Funny? (55min) 8:00PM Hummingbird (50min) 9:20PM ITM CHE (GLEVARA, 600-DAMN IT! (40min) 10:30PM Dark Matter (15min)	6:05PM The Quitter (55min) 7:30PM Illustrated lady (60min) 9:00PM Perk up, pianist! (60min) 10:30PM Hel Ablahrey Get The Burn's Rush (60min)		
SEPTEMBER 9TH	1:00PM Voice and Speech for the Stage Worshop (3 Hours) 5:15PM Everybody Dies in December (60 min) 6:45PM Swordfley. A Play of Sword (50 min) 8:15PM Merrilly We Prance About (60 min) 9:45PM Altendine Seeker (60 min) 11:15PM Callaghant And the Wings of the Butterfly (60 min)	5:00PM ROMMIES (90min) 7:00PM The Morn Show (30min) 8:00PM A Bitter Shrew (60min) 9:30PM A Drag Queen Stole My Dress (60min) 11:00PM I'm Only One Man (60min) END OF NIGHT HUB: The Company House	G-4SPM Dark Matter (Smin) 7:3SPM A Millennial's Guide To Skyping Your Life (Schrin) 0:5SPM IT'S GREEK TO ME (4Smin) 10:10PM Noel James, What's Wielsh for Funny? (5Smin)	7:10PM Mel Malarkey Gets The Bum's Rush (60min) 8:40PM Perk up, pianist! (60min) 10:10PM Illustrated Lady (60min)		
SEPTEMBER 10TH	12:00PM Attention Seeker (60 min) 1:30PM The Princess Show (60 min) 3:00PM Speaking in Tongues: African Nova Scotian Storytelless (70 min) 4:40PM Everybody (Des in December (60 min) 6:30PM Callagharl And the Wings of the Butterfly (60 min) 8:00PM NOUN (70 min) 9:40PM Attention Seeker (60 min) 11:10PM NOUN (70 min)	AGM BRUNCH @ THE COHO 3-DOPN BOMMICS (90min) 6-DSPN 600 Made Per lish Way (55min) 10-DOPN A Bitter Shrew (60min) 11:30PM My First Last Waltz Or The Queer Ages (40min)	12:45PM Dark Matter (ISmin) 1:35PM IN CHE GURVADA, GOD-DAMN ITT, (40min) 2:45PM A Millennial's Guide to Skrybing Your Urie (50min) 4:05PM Noel James, What's Wesh for Funny? (55min) 7:5PM IT'S GERETO Met (56min) 8:30PM Guess Last Night (55min) 9:45PM Mark Matter (5min) 10:35PM Going West (50min)	2:30PM Perk up, pianist! (60min) 4:00PM Mel Malarkey (sets The Bum's Rush (60min) 6:00PM lilustrated ady (60min) 8:00PM lilustrated ady (60min) 9:25PM (peation of 75min) 10:45PM Butterscotch Palace (40min)		
SEPTEMBER 11TH	11:30AM NOUN (10 min) 1:00PM SwordPlay: A Play of Swords (60 min) 2:40PM Attention Seeker (60 min) 4:40PM the Princes Show (60 min) 5:40PM Speaking in longues: African Nova Socian Storytelles: (70 min) 7:20PM Merill We Panter About (60 min) 8:50PM Everybody (bies in December (60 min)	3.00PM m Only One Man (60min) 3.20PM m Only One Man (60min) 3.25PM m S GREEK 10 ME (45min) 6.40PM Butterscotch Palace (40min) 7.25PM m Only One M a Ritter Streek (60min) 7.25PM m Only One M a Ritter Streek (60min) 7.25PM m Only One M a Ritter Streek (60min) 7.45PM Stood Up (40min) 8.40PM Going West (50min) 8.40PM Going West (50min) 9:20PM The Quitter (55min)				

THE LIVING ROOM	THE WAITING ROOM	SPECIAL EVENT	BYOV	
8:30PM Heavy (45min) 9:45PM World Tour: A Tragedy In One Act (55min)	8:00PM Next To Normal (90min) 10:00PM Shift (50min)	7:00PM Fringe Sampler @ The Seashorse (2 hours)	B:00PM TU Processed (45min)	SEPTEMBER 1ST
7:00PM Heavy (45min) 8:15PM Re-Taled (40min) 9:25PM World Tour: A Tragedy In One Act (55min)	5:40PM Shift (50min) 7:00PM The Wrath of Ponzi (50min) 8:20PM Next To Normal (90min) 10:20PM Tunnel of Love (60min)	10РМ Electric Circuit @ Good Robot	6:30PM, 6:40PM, 6:50PM, 7:00PM, 7:10PM, 7:20PM The Common (45 min)	SEPTEMBER 2ND
3:00PM Rabbit Moon: A Tale of Japan (45 min) 6:45PM Our Summer Home (45 min) 8:00PM Re-Taled (40 min) 9:45PM Wold Gur. A Tagedy In One Act (55 min) 10:40PM Rabbit Moon: A Tale of Japan (45 min)	12:00PM Shift (Sümin) 1:15PM Well lalways have Port Stanley (45min) 2:30PM He Wath of Poruzi (Sömin) 3:50PM Next To Normal (90min) 7:00PM No Brag, Just Facts (Sömin) 8:30PM He Varishing Woman (30min) 9:30PM Tunnel of Love (60min)	ALL EVENTS LOCATED AT THE MALIFAX (CENTRAL LIBRARY) 10-300AM Adventures in Storytelling (45min) 10-00PW What Happened Next? (60min) 2-300PW Mys Toryl (2 hours) 7-00PW Sternlier Budios (70min) 8-45PW Michael James – One Night Onlyl (60min)	S:30PM BARD ON THE BOARDWALK (60min) 6:30PM, 6:40PM, 6:50PM, 7:00PM, 7:10PM, 7:20PM THE COMMON (45 min) 8:00PM TU PROCESSED	SEPTEMBER 3RD
6-SOPM Rabbit Moon: A Tale of Japan (45 min) 8-OSPM Heavy (45min) 9-20PM World Tour: A Tragedy In One Act (55min)	1-30PM lunnel of Love (60min) 3-00PM Next To Normal (90min) 6-25PM Well allways have Port Stanley (45min) 7-40PM The Vainling Woman (50min) 8-40PM The Warth of Poruz (50min) 10-00PM No Brag. Just Facts (60min)		S:30PM BARD ON THE BOARDWALK (60min) 6:30PM, 6:40PM, 6:50PM, 7:00PM, 7:10PM, 7:20PM The Common (45 min)	SEPTEMBER 4TH
3:00PM World Tour: A Tragedy In One Act (55min) 6:45PM Re-Taled (40min) 8:00PM Ruf (80min) 9:50PM Our Summer Home (45min)	2-00PM Shift (S0min) 3-20PM Tunnel of Love (60min) 7-50PM to Brag, Lst Facts (50min) 9-20PM The Varishing Woman (50min) 10-20PM We'll always have Port Starley (45min)	10:00PM AXED: material from the cutting room floor @ TIMBER LOUNGE	6:30PM, 6:40PM, 6:50PM, 7:00PM, 7:00PM, 7:20PM The Common (45 min)	SEPTEMBER 5TH
1:00PM A Stand Up Comedy Workshop with Noel James 7:35PM World Tour: A Tragedy In One Act (S5min) 9:00PM Rdt (80min) 10:50PM Paddy N' Rob (50min)	7-30PM No Brag, Just Facts (60min) 9-00PM The Whath of Ports! (50min) 10:20PM THE FEAR PROJECT or SoWhat About Fear? (60min)	END OF MIGHT HUB: Agricola Street Brasserie	5:30PM BARD ON THE BOARDWALK (60min) 6:30PM, 6:40PM, 6:50PM, 7:00PM, 7:10PM, 7:20PM The Common (45 min) 8:00PM TU Processed (45min)	SEPTEMBER 6TH
8:00PM Our Summer Home (45min) 9:15PM World Tour: A Tragedy In One Act (55min) 10:40PM Paddy N' Rob (50min)	6-55PM The Wrath of Ponzi (50min) 8-15PM Next To Normal (90min) 10-15PM 1NE REA, Just Facts (60min) 11-45PM 1NE REAPOLICT or So. What About Fear? (60min)	END OF NIGHT HUB: The Company House	5:30PM BARD ON THE BOARDWALK (60min) 6:30PM, 6:40PM, 6:50PM, 7:00PM, 7:10PM, 7:20PM The Common (45 min)	SEPTEMBER 7TH
6:40PM Paddy N° Rob (S0min) 8:00PM Heavy (45min) 9:15PM Re-Taled (40min) 10:30PM World Tour: A Tragedy in One Act (55min)	6-10PM THE FEAR PROJECT or SoWhat About Fear? (60min) 7-40PM The Wrath of Porozi (50min) 9-00PM No Brag, Just Facts (60min)	7.00PM Tour Wars: stories from the fringe circuit @ Good Robot BND OF NIGHT HUR: Good Robot	S:30PM BARD ON THE BOARDWALK (60min) 6:30PM, 6:40PM, 6:50PM, 7:00PM The Common (45 min) 7:00PM Natica: A Circus Sea Journey (35min) 7:10PM, 7:20PM The Common (45 min) 8:00PM IN Dressed (45min) 9:00PM Natica: A Circus Sea	SEPTEMBER 8TH
6:30PM Rut (80min) 8:20PM Un Summer Home (45min) 9:35PM World Tour: A Tragedy In One Act (55min) 11:00PM Paddy N* Rob (50min)	5:45PM Tunnel of Love (60min) 7:15PM The Wrath of Ponzi (50min) 8:35PM No Brag, Just Facts (60min) 10:05PM We'll always have Port Stanley (45min)		6:00PM Trashed (60min) 6:30PM, 6:40PM, 6:50PM, 7:00PM The Common (45 min) 7:00PM Nautica: A Circus Sea Journey (75min) 7:10PM, 7:20PM The Common (45 min) 8:00PM Trashed (60min) 9:00PM Nabutica: A Circus Sea Journey (75min)	SEPTEMBER 9TH
12.45PM Rabbit Moor: A Tale of Japan (45 min) 2.00PM But (80min) 3.50PM World Tour: A Tragedy In One Act (55min) 7.50PM Revy (45min) 8.50PM Re-Taled (40min) 10.05PM Paddy N' Rob (50min)	11:40AM Shift (SOmin) 1:00PM The Whath of Porazi (SOmin) 2:20PM No Brag, Just Facts (60min) 3:50PM Tumed of Love (60min) 5:20PM Shift (SOmin) 5:20PM Shift (SOmin) 6:20PM Shift (Somin) 6:25PM The Whatshape Port Stanley (45min) 8:25PM The Wantshipg Woman (30min) 10:45PM The Wantshipg Woman (30min)		2:00PM Trashed (60min) 2:00PM Natdica: A Circus Sea Journey (55min) 3:00PM BARD ON THE BOARDWALK (60min) 5:00PM BARD ON THE BOARDWALK (60min) 6:00PM Israbed (50min) 6:00PM Israbed (50min) 7:00PM Natdica: A Circus Sea Journey (55min) 7:00PM Natdica: A Circus Sea Journey (55min) 8:00PM Il Processed (45min) 9:00PM Natdica: A Circus Sea Journey (55min)	SEPTEMBER 10TH
3:30PM Rabbit Moon: A Tale of Japan (45 min) 6:20PM Rabbit Moon: A Tale of Japan (45 min) 7:35PM Rut (80min) 9:25PM World Tour: A Tragedy In One Act (55min)	T1-00AM Next To Normal (90min) 1-05PM Shift (50min) 2-30PM Inumed of tove (60min) 4-00PM HE EAR PROJECT or 50 What About Fear (60min) 5-40PM Shift (50m) Woman (30min) 7-00PM He Vanishing Woman (30min) 9-15PM HE FEAR PROJECT or 50 What About Fear (60min) 9-15PM HE FEAR PROJECT or 50 What About Fear (60min)	10PM TILL CLOSE - Obsing Night Party & Awards at The Seahorse Tavern	3-00PM BARD ON THE BOARDWALK (60min) 5-00PM Intro to Circus Drama Worshop 5-30PM BARD ON THE BOARDWALK (60min) 6-30PM, 6-40PM, 6-50PM, 7-00PM, 7-10PM, 7-20PM The (ommon (45 min)	SEPTEMBER 11TH